MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO® HYPODERMIC NEEDLE-PRO® INSULIN SYRINGE; SYRINGE, ANTISTICK

SMITHS MEDICAL ASD, INC. JELCO® HYPODERMIC NEEDLE-PRO® INSULIN SYRINGE; SYRINGE, ANTISTICK
Catalog Number ED12905-IN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that the nurse experienced a dirty needle stick while re-capping a jelco® hypodermic needle-pro® insulin syringe.No permanent injury was reported.

Brand Name
JELCO® HYPODERMIC NEEDLE-PRO® INSULIN SYRINGE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6673511
Report Number3012307300-2017-01385
Device Sequence Number18852409
Product Code MEG
UDI-Device Identifier15019517065596
UDI-Public15019517065596
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Expiration Date12/31/2021
Device Catalogue NumberED12905-IN
Device Lot Number3346309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Initial Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;